# SDR R61A2019100297047

- Difficulty date: September 17, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LOWER FRAME 16, STRINGERS 27-28R SHEAR TIE FOUND CORRODED. REPLACED THE SHEAR TIE IAW SRM 51-41-02 & 51-43-03.
